# SDR SWAA2023032412560

- Difficulty date: March 4, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.100 INCHES 2023-165218<[01] TOOL USED: CALIPER; PN: 500-752-20; SN: B20317422; DUE DATE: 29-AUG-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022233; DUE DATE: 30 AUG 23.;[03] TOOL USED: RADIUS GAUGE; PN: S167C; SN: AE-28457; DUE DATE: 14-SEP-23;[04] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB IAW SRM B737-700 55-10-01-2R-11 REPAIR 11 PARAGRAPH 4. ITEM 0;P AND Q FIGURE 204; AND SRM B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGNOFF BELOW;[05] TASK CARD COMPLETED  RII
